# SDR AWXA9700249

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON MOPSILL AT BS 947 TO 987, RBL 50, WL 208.  REMOVED AND REPLACED MOPSILL AT BS 947 TO 987, RBL 50, WL 208 PER SRM 51-30-2.
